# SDR UALA2010021000516

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 52,899 hours, 19,322 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14C AISLE EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND CONNECTION UNDER SEAT 14A SEU COMPARTMENT DISCONNECTED. REPAIRED CONNECTION.
